# SDR VGQY2010060900028

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION / NR 4PYLON / UNDERWING DUAL SIDE BRACE FITTING / BORE.  COMPLIED WITH SB 747-54A2218 FIGURE 9.  REMOVED AND REPLACED 2 EACH BEARING AS PER BOEING SOPM 20-50-03 REV 90.
